CureZone   Log On   Join
Re: update!!! :(
 
danielxmiller Views: 2,296
Published: 6 years ago
 
This is a reply to # 2,139,680

Re: update!!! :(


Hey jsl! Just be careful with the cream you are having made, if I remember correctly, synthetic Vitamin D is what is used with a lot of Acne clearing products (such as Accutane, which a lot of people got EC from) I could be wrong, but I'm pretty sure I'm not, so I just wanted to tell you to be careful with it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.844 sec, (1)